# SDR COEA2025070307903

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,682 hours, 37,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228780001
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7820, ENROUTE MSO-GTF   AIR TURNBACK/DISCREPANCY:  LANDING GEAR FAILED TO RETRACT ON CLIMB OUT. AIRCRAFT WAS RETURNED TO MSO. LANDED SAFELY AND NO EMERGENCY WAS DECLARED. MAINTENANCE DEFERRED THE ISSUE AND AIRCRAFT WAS RETURNED TO SERVICE. DEFERRAL WAS CLEARED BY REPLACING THE 55GB PROXIMITY SWITCH.
